# SDR ASAA2019050229213

- Difficulty date: May 2, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 14,266 hours, 4,593 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TREND DATA SHOWS TEMP IS AT THE THRESHOLD 605 DEGREE. GROUNDED - YES. REPLACED APU FUEL NOZZLES (QTY. 10) PER AMM 49-31-14. NO LEAKS NOTED.
